# SDR GLBA2003078

- Difficulty date: June 7, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 15,035 hours, 18,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1015210303
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT BEYOND 17 DEG.  REPLACED THE SPLIT FLAP LINKS ON BOTH SIDES.
